Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 293-304
http://dx.doi.org/10.1155/S0161171291000340

On the semi-sub-hypergroups of a hypergroup

54 Klious Street, Cholargos, Athens 155 61, Greece

Received 20 October 1987; Revised 5 December 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we study some properties of the semi-sub-hypergroups and the closed sub-hypergroups of the hypergroups. We introduce the correlated elements and the fundamental elements and we connect the concept antipodal of the latter with Frattin's hypergroup. We also present Helly's Theorem as a corollary of a more general Theorem.